|Online since 2002|
About Yeast InfectionsPlease help others by adding your feedback. What would you tell your best friend about yeast infections? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Am using monistat 7 and my discharge increase next day agot alot of white dischrge so it is normal
AskDocWeb: It is common to have more discharge because the cream you insert at night comes out during the day. After the 7 days you should feel back to normal.
Yeast infection cream
Hello I have been treating myself for two days for a yeast infection with cream. Should I stop the treatment?
AskDocWeb: The creams sold for yeast infection come with directions that tell you how many days to use that particular product for successful treatment. Please follow the directions.
Yeast infection from a boil?
I got this boil right under my virgina lip and it bursted so I cleaned it up and put a band aide on it and now all the sudden I have white stuff coming out my vaginal and its also very itchy and it burns could I had gotten this yeast infection from that boil please help me.
AskDocWeb: A boil is a skin infection that is most commonly caused by the bacteria staphylococci in a hair follicle. Yeast infections have a completely different cause - by the fungus known as candida Albicans. Please check with your doctor for the treatment most appropriate for you.
i use boric acid to treat my yeast infections. my boyfriend likes to perform oral sex on me but i dont know how long i have to wait after inserting the boric acid capsule for him to resume performing oral sex. thanks.
AskDocWeb: In the past, boric acid was used to disinfect and treat wounds. Patients who received such treatment over and over again got sick, and some died. That led to the discovery of the poison quality of boric acid. Poisoning occurs in those who are repeatedly exposed to boric acid. This is true for both male and female patients. Although boric acid is an ingredient in some vaginal suppositories used for yeast infections, this is NOT a standard treatment.
The main symptoms of boric acid poisoning are blue-green vomit, diarrhea, and a bright red rash on the skin. Other symptoms may include:
I was prescribed metrogel because my gyno thought I had BV but I was healthy, now I'm struggling with a yeast infection. I've taken Monistat, fluconazole for two days and then the next week for two more days. Nothing seems to work. I don't have the itching or burning anymore, but I still have the discharge. I'm tired of this, is is very annoying.
Yeast Infection report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - Last Page 9
If you find this page useful share it with others. If you have had a yeast infection, use the form below to add your feedback. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2007-2016 Askdocweb, Inc. All Rights Reserved. This is a layman's report on yeast infections and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.